# SDR DHL2007747001

- Difficulty date: January 5, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 57,869 hours, 31,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP O/B LEADING EDGE HAS GOUGE ON REPAIR DOUBLER.  REMOVED AND REPLACED DAMAGED REPAIR FROM RT INBD FORE FLAP O/B LEADING EDGE IAW B727 SRM 57-50-4.
